arrow
Volume 16, Issue 3
Formation of Singularities for Quasilinear Hyperbolic Systems with Characteristics with Constant Multiplicity

Libin Wang

J. Part. Diff. Eq., 16 (2003), pp. 240-254.

Published online: 2003-08

Export citation
  • Abstract
In this paper we consider the Cauchy problem for quasilinear hyperbolic systems with characteristics with constant multiplicity. Without restriction on characteristics with constant multiplicity(> 1), under the assumptions that there is a genuinely nonlinear simple characteristic and the initial data possess certain decaying properties, the blow-up result is obtained for the C¹ solution to the Cauchy problem.
  • Keywords

quasilinear hyperbolic system Cauchy problem formation of singularity life-span

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-16-240, author = {}, title = {Formation of Singularities for Quasilinear Hyperbolic Systems with Characteristics with Constant Multiplicity}, journal = {Journal of Partial Differential Equations}, year = {2003}, volume = {16}, number = {3}, pages = {240--254}, abstract = { In this paper we consider the Cauchy problem for quasilinear hyperbolic systems with characteristics with constant multiplicity. Without restriction on characteristics with constant multiplicity(> 1), under the assumptions that there is a genuinely nonlinear simple characteristic and the initial data possess certain decaying properties, the blow-up result is obtained for the C¹ solution to the Cauchy problem.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5422.html} }
TY - JOUR T1 - Formation of Singularities for Quasilinear Hyperbolic Systems with Characteristics with Constant Multiplicity JO - Journal of Partial Differential Equations VL - 3 SP - 240 EP - 254 PY - 2003 DA - 2003/08 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5422.html KW - quasilinear hyperbolic system KW - Cauchy problem KW - formation of singularity KW - life-span AB - In this paper we consider the Cauchy problem for quasilinear hyperbolic systems with characteristics with constant multiplicity. Without restriction on characteristics with constant multiplicity(> 1), under the assumptions that there is a genuinely nonlinear simple characteristic and the initial data possess certain decaying properties, the blow-up result is obtained for the C¹ solution to the Cauchy problem.
Libin Wang . (2019). Formation of Singularities for Quasilinear Hyperbolic Systems with Characteristics with Constant Multiplicity. Journal of Partial Differential Equations. 16 (3). 240-254. doi:
Copy to clipboard
The citation has been copied to your clipboard